# SDR AALA20021247

- Difficulty date: August 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FROM SEAT 22D THROUGH 26D INOPERATIVE.  SECURED EMERGENCY EXIT LIGHTS BATTERY AT SEAT 22-26.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
